# SDR 97UAL900037

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Engine: Pwa PW4077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rivets
- Condition: Sheared
- Location: Rt Le Flap
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KRUEGER FLAP HANGING DOWN ON ARRIVAL, TORQUE TUBE SHEAR RIVETS SHEARED.
